| Model Number |
VICMO13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk d6b: unk h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicmo13.2 implantable collamer lens, -15.50 diopter, in the patients right eye (od), on (b)(6)2023.The lens was reported as excessive vaulting and the patient experienced a refractive surprise.The lens remained implanted.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional information: b5-on an unknown date the lens was explanted.On (b)(6) 2023 the lens was replaced with a shorter lens.This resolved the problem.Claim# (b)(4).